It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on Adderall for 7 months. Everything was fine up until about a month and a half ago, when I started getting skin problems. At first I noticed that I started growing peach fuzz ALL over! I have noticeable peach fuzz in bizarre places like on my nose, on the back of my neck, and along my cheek bones. As if that wasn't bad enough..

My skin has been breaking out on and off for the past mont &1/2. I have never broken out before. My eczema has also gotten worse. Right around the time my skin problem started, I was having worse mood problems. I have always had mood problems..but I noticed that once my moods got very bad, my skin problems came about. I have been lacking sleep because of anxiety...and that contributed to my mood problems, which probably contributed to my skin problems. I just started taking meds for anxiety so hopefully it will help.

Anyway, I want to know what Adderall/stimulants do to your hormones? And is there a way to STOP it from messing with your hormones? I don't want to have to go off the one pill that works for me. Then again I certainly don't want to have worse skin/excess body hair forever because of this pill. I always thought hormones were about stress. So if I helped my stress, that would help with hormones. I'm assuming my excess hair/acne problem is due to a hormonal imbalance caused by Adderall. So any advice and information on this situation can help.





All times are GMT -7. The time now is 01:15 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!